# SDR SWI2025F00570

- Difficulty date: February 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN AT APPROXIMATELY FS597-FS581 FROM STGR26L-STGR26R COMMON TO ADF ANTENNA IS CORRODED.  (C-CHECK RO 04/26/2025)COMPLIED WITH THE DISPOSITION FOR BLENDED CORROSION DAMAGE TO FUSELAGE SKIN BETWEEN FS565.00 - FS613.00 & STR26L - STR26R (UNDERNEATH ADF ANTENNA FOOTPRINT) REF REO 690-53-31-941 REV -- DATED: 2025-03-15. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
